# SDR UPS06247858

- Difficulty date: August 24, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 51,713 hours, 40,516 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK FOUND AFT FASTENER HOLE OF LT O/B AILERON 2ND FROM I/B FIXED W WING HINGE CASTING UPPER O/B FLANGE.  REPLACE HINGE ASSY.  HINGE ASSY REPLACED IAW SRM 51-30-2, 51-30-5 AND MM 27-10-14, 21-80-01 AND BOEING DRAWING 65-19275.  REF NRC 100803 FOR AILERON CONTROL SYS ADJUSTMENT.
